MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The failure was found during evaluation of a returned sample.Additional investigation is required to determine the cause of the failure.Results of the investigation are expected soon.
 
Event or Problem Description
It was reported that when connecting a needless connector to the end of huber needle tubing they looked into the blue connector piece and noted a thin white piece of plastic.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material in device is confirmed and was determined to be supplier related.One 19g x 0.75in safestep infusion set was returned for evaluation.An initial visual observation revealed no use residue on the sample.The needle cover was present.A microscopic observation revealed a significantly small white material in the luer hub.The dust cap was observed to be torn on the stem, resulting in a detached fragment from the component.The damage observed on the returned sample suggests the dust cap may have been damaged during an automated manufacturing process.The supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
SAFESTEP
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22378345
Report Number3006260740-2025-04469
Device Sequence Number19987829
Product Code FPA
UDI-Device Identifier00801741066252
UDI-Public(01)00801741066252(11)240929(17)270306(10)ASJQFC030
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberLH-0033YN
Device Lot NumberASJQFC030
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown